# SDR AALA202202279581

- Difficulty date: February 14, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 74,414 hours, 9,293 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F SLIDING DOOR DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT: ADJUSTED LAVATORY DOOR IAW CMM 25-45-80, OPS CHECK GOOD.** (CLOSED)
